MathSciNet Relay Station
MathSciNet bibliographic data
MR1644993 (2001b:05225) 05E10 (20C30 46L54)
Biane, Philippe Representations of symmetric groups and free probability. Adv. Math. 138 (1998), no. 1, 126–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement